# SDR ASAA2018012723305

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,026 hours, 12,762 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND AIRCRAFT WITH THE BATTERY SWITCH ON, AND GROUND POWER OFF, ELEC CAUTION LIGHT ILLUMINATED WHEN GROUND POWER ESTABLISHED.  ACFT GROUNDED.  BITE SHOWED AUX BATTERY CHARGER INOPERATIVE, STATIC INVERTER INOPERATIVE.  CLEARED FAULTS IAW AMM 24-21-53. BATTERIES CHARGED IAW AMM 24-31-11.
